# SDR ASAA9980005

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 51242886
- Condition: Corroded
- Location: Bs 1212-1250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND CORROSION ON LONGERON 29L AT FS 1231.  SPLICED IN NEW SECTION OF LONGERON 29L IAW DC9 SRM 53-02, PAGES 48-53.  (M)
